Busca avançada
Ano de início
Entree


Nilpotent linear spaces and Albert's Problem (vol 518, pg 57, 2017)

Texto completo
Autor(es):
Fernandez, Juan C. Gutierrez ; Vanegas, E. O. Quintero
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Linear Algebra and its Applications; v. 730, p. 5-pg., 2025-10-28.
Resumo

In our article Nilpotent Linear Spaces and Albert's Problem [Linear Algebra Appl. 518 (2017) 57-78], the proof of Theorem 6 was incomplete, as a case was omitted. Here we supply the missing argument. The statement of Theorem 6, and all subsequent results depending on it, remain valid. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 24/14914-9 - Estrutura e representações de sistemas algébricos e suas aplicações
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático